# SDR DHL9780320C

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT AT BS 329 SEAT TRACK, 2ND FROM LEFT IS DAMAGED.  CUT OUT DAMAGED SECTION OF SEAT TRACK AND REINSTALLED NEW SECTION PER SRM 51-1-8, FROM STA 230 TO 360.
